... this panic attacks ,anxiety disorder
Depakote - Is this medication for panic attacks and anxiety disorder I am afraid my doctor prescribe
- 17 Oct 2014 by lauricori
- 19 October 2014
- depakote, anxiety, panic disorder, doctor, prescription, medication, disorder
Added 17 Oct 2014:
I am afraid for all the side effects of this medication I only have l
Panic attacks or anxiety is this OK for my condition
Usually drowsiness is the main side effect until you adapt, however, it does require regular blood screening as it produces Valporic Acid, which can damage the liver. As long as the Dr is monitoring it and you take it as instructed, it's a very effective medication for many folks, but, as it goes for all medications, not for everyone.
Depakote is an anti-seizure medication. Sometimes Doctors use it as a mood stabilizer, though. I've never heard of a Dr. Prescribing it for anxiety. That confuses me a little. I would definitely question your Dr. on why he/she prescribed Depakote for anxiety. Depakote is also a major weight gainer. So be careful, either way.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2009 • 2 answers
Updated 20 Feb 2017 • 4 answers
She got me on 3 different types of medication for my anxiety and panic attacks. plus two more presc?
Updated 18 May 2016 • 4 answers
Updated 15 Apr 2016 • 4 answers
Severe panic attacks and feel like I can't breathe. I've been trying breathing exercises nkt workin?
Updated 27 Mar 2017 • 1 answer